Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 37, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 26, 2013, 7:24 PM CDT for 4 counties in Wisconsin. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2013, 7:24 PM CDT (00:24 UTC)
- Expired
- Jul 26, 2013, 8:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Brown County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 13 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
529
WUUS53 KGRB 270024
SVRGRB
WIC009-061-071-087-270130-
/O.NEW.KGRB.SV.W.0037.130727T0024Z-130727T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT FRI JUL 26 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTHEAST WISCONSIN...
KEWAUNEE COUNTY IN NORTHEAST WISCONSIN...
NORTHWESTERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
EAST CENTRAL OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 830 PM CDT
* AT 720 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF OCONTO TO 7 MILES SOUTH OF
PULASKI TO 6 MILES EAST OF BLACK CREEK...AND MOVING SOUTHEAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREEN BAY AROUND 740 PM CDT.
LUXEMBURG AROUND 805 PM CDT.
DENMARK AROUND 810 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HOBART...HOWARD...LAMBEAU
FIELD...LEO FRIGO BRIDGE...LITTLE RAPIDS...DE PERE...ASHWAUBENON...
WRIGHTSTOWN...UW GREEN BAY AND RED BANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4421 8805 4424 8805 4424 8811 4436 8840
4468 8805 4467 8797 4463 8800 4459 8796
4460 8801 4456 8802 4454 8797 4454 8794
4463 8787 4465 8776 4468 8774 4467 8764
4459 8743 4416 8793
TIME...MOT...LOC 0023Z 297DEG 23KT 4471 8796 4455 8816
4442 8829
HAIL...1.00IN
WIND...<50MPH
$$
AK3 follow-up statements
525
WWUS53 KGRB 270040
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
740 PM CDT FRI JUL 26 2013
WIC009-061-071-087-270130-
/O.CON.KGRB.SV.W.0037.000000T0000Z-130727T0130Z/
OUTAGAMIE WI-MANITOWOC WI-BROWN WI-KEWAUNEE WI-
740 PM CDT FRI JUL 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWAUNEE...
BROWN...NORTHWESTERN MANITOWOC AND EAST CENTRAL OUTAGAMIE COUNTIES
UNTIL 830 PM CDT...
AT 738 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF LUXEMBURG TO GREEN BAY TO 5
MILES NORTH OF KAUKAUNA...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
SEVERE THUNDERSTORMS WILL BE NEAR...
LUXEMBURG AROUND 805 PM CDT.
DENMARK AROUND 815 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE UW GREEN BAY...LITTLE
RAPIDS...RED BANKS...BAY SETTLEMENT...ALLOUEZ...DYCKESVILLE...
LEDGEVIEW...WRIGHTSTOWN...NEW FRANKEN AND HUMBOLDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4421 8805 4424 8805 4424 8811 4434 8834
4466 8798 4466 8797 4464 8800 4459 8796
4460 8801 4456 8802 4454 8794 4462 8787
4465 8776 4468 8774 4467 8764 4459 8744
4416 8793
TIME...MOT...LOC 0039Z 297DEG 23KT 4468 8786 4449 8802
4435 8825
HAIL...1.00IN
WIND...<50MPH
$$
AK071
WWUS53 KGRB 270058
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
758 PM CDT FRI JUL 26 2013
WIC087-270107-
/O.CAN.KGRB.SV.W.0037.000000T0000Z-130727T0130Z/
OUTAGAMIE WI-
758 PM CDT FRI JUL 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OUTAGAMIE COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4421 8805 4424 8805 4424 8811 4427 8819
4431 8819 4454 8791 4462 8785 4465 8776
4468 8774 4467 8764 4459 8744 4416 8793
TIME...MOT...LOC 0057Z 297DEG 23KT 4463 8778 4451 8782
4444 8790 4427 8809
$$
WIC009-061-071-270130-
/O.CON.KGRB.SV.W.0037.000000T0000Z-130727T0130Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
758 PM CDT FRI JUL 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KEWAUNEE...BROWN AND NORTHWESTERN MANITOWOC COUNTIES UNTIL 830 PM
CDT...
AT 755 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF LUXEMBURG TO 7 MILES WEST OF
LUXEMBURG TO 6 MILES SOUTHEAST OF GREEN BAY TO 7 MILES NORTH OF
BRILLION...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
SEVERE THUNDERSTORMS WILL BE NEAR...
LUXEMBURG AROUND 810 PM CDT.
DENMARK AROUND 815 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE THIRY DAEMS...SHIRLEY...
POLAND...MORRISON...LARK...LANGES CORNERS...DUVALL...CHERNEYVILLE...
WAYSIDE AND PILSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4421 8805 4424 8805 4424 8811 4427 8819
4431 8819 4454 8791 4462 8785 4465 8776
4468 8774 4467 8764 4459 8744 4416 8793
TIME...MOT...LOC 0057Z 297DEG 23KT 4463 8778 4451 8782
4444 8790 4427 8809
HAIL...1.00IN
WIND...<50MPH
$$
AK596
WWUS53 KGRB 270127
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
827 PM CDT FRI JUL 26 2013
WIC009-061-071-270137-
/O.EXP.KGRB.SV.W.0037.000000T0000Z-130727T0130Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
827 PM CDT FRI JUL 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KEWAUNEE...BROWN
AND NORTHWESTERN MANITOWOC COUNTIES WILL EXPIRE AT 830 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4421 8805 4424 8805 4424 8811 4427 8819
4431 8819 4454 8791 4462 8785 4465 8776
4468 8774 4467 8764 4459 8744 4416 8793
TIME...MOT...LOC 0127Z 297DEG 23KT 4448 8761 4440 8763
4419 8785 4416 8792
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 7:05 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 26, 7:05 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 705 PM CDT FRI JUL 26 2013 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 301 PM CDT FRI JUL 26 2013 COLD FRONT FINALLY MAKING ITS MOVE ACROSS THE FOX VALLEY LATE THIS AFTERNOON. BASED ON LATEST HRRR...FRONT SHOULD BE OFFSHORE OVER LAKE MICHIGAN BY ABOUT 02Z THIS EVENING. FIRST BAND OF SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH SOME HAIL UP TO A HALF INCH AND BRIEF VERY HEAVY RAINFALL...SHOULD BE SOUTHEAST OF THE FORECAST ARERA BY 21Z. RAINFALL AMOUNTS WITH THIS ACTIVITY HAS RANGED FROM 0.50 TO NEAR AN INCH FROM THE THE NORTHERN FOX VALLEY TO DOOR COUNTY. SECONDARY WEAKER BROKEN BAND OF SHOWERS AND A FEW EMBEDDED THUNDERSTORMS SHOULD MAKE ITS WAY ACROSS THE FORECAST AREA OVER THE NEXT COUPLE OF HOURS. DO NOT EXPECT ANY SEVERE WEATHER WITH THIS ACTIVITY...BUT WOULD NOT BE SURPRISED TO SEE A COUPLE PEA TO HALF INCH HAIL REPORTS BEFORE ITS ALL OVER. AS PREVIOUSLY ADVERTIZED...MUCH COOLER AIR WILL BEGIN TO FILTER INTO THE FORECAST AREA OVERNIGHT. PATCHY SHOWER AND ISOLATED THUNDERSHOWER ACTIVITY CURRENTLY MOVING INTO NORTWEST AND WESTERN WISCONSIN LATE THIS AFTERNOON WILL LIKELY BECOME MORE ISOLATED AFTER SUNSET. HOWEVER...EXPECT AN UPTICK IN THE SHOWER ACTIVITY AGAIN TOWARD DAYBREAK SATURDAY AS UPPER LOW AND UNSEASONABLY COLD TEMPERATURES ALOFT SETTLE OVER THE AREA. GRADUALLY INCREASED CHANCE POPS FROM NORTHWEST TO SOUTHEAST DURING THE DAY ON SATURDAY WITH SOME LIKELY POPS ACROSS THE FAR NORTH. KEPT ISOLATED THUNDER IN THE FORECAST FOR SATURDAY AFTERNOON GIVEN SUCH UNSEASONABLY COOL TEMPERATURES ALOFT COUPLED WITH RESIDUAL LOW-LEVEL MOISTURE. ALSO WEATHER PATTERN FOR SATURDAY LOOKS TO BE A SOMEWHAT FAVORABLE SETUP FOR POSSIBLITY OF A FEW COLD AIR FUNNELS...PARTICULARLY ACROSS THE NORTH IN VICINITY OF WEAK SURFACE TROUGH FORECAST TO DROP SOUTH ACROSS THE AREA DURING THE AFTERNOON. OVERALL A RATHER CLOUDY CHILLY AND BREEZY DAY IN STORE ON SATURDAY. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 301 PM CDT FRI JUL 26 2013 THE MODELS AGREE THAT A COLD UPPER LOW WILL WOBBLE AROUND WISCONSIN AND MICHIGAN THROUGH SUNDAY BEFORE LIFTING NORTHEAST INTO CANADA. WARMER AIR IS FORECAST TO WRAP AROUND THE SYSTEM AROUND 850MB AND BRING WARM ADVECTION FROM THE NORTHEAST SUNDAY. THIS SHOULD BE ADEQUATE FOR SHOWERS AND PERHAPS LOW TOP THUNDERSTORMS. HIGHS SUNDAY WILL BE HELD DOWN DUE TO CLOUDS...SHOWERS AND COLD TEMPERATURES ALOFT. HIGHS WILL BE 15 TO 20 DEGREES BELOW NORMAL. WEAK UPPER RIDGING FORECAST TO ARRIVE SUNDAY NIGHT AND MONDAY AND PRODUCE DRY WEATHER AND NEAR NORMAL TEMPERATURES. THERE ARE SOME TIMING DIFFERENCES AMONG THE MODELS AS TO WHETHER THE NEXT UPPER TROUGH ARRIVES TUESDAY OR WEDNESDAY. THE REST OF NEXT WEEK LOOKS TO BE CLOSE TO NORMAL THOUGH THERE ARE SIGNIFICANT MODEL DIFFERENCES AS TO THE DETAILS. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 700 PM CDT FRI JUL 26 2013 COLD FRONT WILL MOVE ACROSS THE FAR EAST EARLY THIS EVENING. LINE OF CONVECTION WILL MOVE ACROSS FAR EAST AIRPORTS...NORTH OF ATW...UNTIL 03Z. AN USUALLY COLD UPPER LOW WILL DROP INTO THE WESTERN GREAT LAKES LATER TONIGHT AND SATURDAY...AND BRING UNSEASONABLY COOL CONDITIONS ALONG WITH MVFR CIGS AND ISOLATED OR SCATTERED SHOWERS AND THUNDERSTORMS ON SATURDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ESB LONG TERM......RDM AVIATION.......JKL
Hazardous weather outlook, Jul 26, 3:15 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CDT FRI JUL 26 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 315 PM CDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MAY PRODUCE HAIL UP TO THREE QUARTER INCH IN DIAMETER AND WIND GUSTS TO 45 MPH EARLY THIS EVENING. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ESPECIALLY ACROSS THE FOX VALLEY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY AFTERNOON AND SUNDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE...BUT SMALL HAIL IS POSSIBLE ON SATURDAY AFTERNOON THERE IS ANOTHER CHANCE FOR THUNDERSTORMS TOWARD THE MIDDLE OF THE WORK WEEK. IT IS STILL TOO EARLY TO DETERMINE IF ANY OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING...ESPECIALLY ACROSS EASTERN WISCONSIN. LMZ521-522-541>543-272015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 315 PM CDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HIGHER WINDS AND WAVES BRIEFLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS BOTH SATURDAY AFTERNOON AND SUNDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THERE IS ALSO A CHANCE OF WATERSPOUTS OVER THE NEAR SHORE WATERS AND OPEN WATERS OF LAKE MICHIGAN ON SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN TOWARD MID WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS COULD BECOME SEVERE.
In the hours before
Special weather statement, Jul 26, 3:39 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CDT FRI JUL 26 2013 WIZ038-039-048>050-262145- BROWN-CALUMET-MANITOWOC-OUTAGAMIE-WINNEBAGO- 339 PM CDT FRI JUL 26 2013 ...SPECIAL WEATHER STATEMENT... AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL ALONG A LINE EXTENDING FROM 20 MILES NORTH OF APPLETON TO 30 MILES SOUTHWEST OF OSHKOSH...MOVING SOUTHEAST AT 25 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MENASHA AND APPLETON BY 350 PM CDT... OSHKOSH AND KIMBERLY BY 355 PM CDT... LITTLE CHUTE AND DARBOY BY 400 PM CDT... KAUKAUNA BY 405 PM CDT... HIGH CLIFF STATE PARK BY 410 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RDM
Special weather statement, Jul 26, 4:39 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 439 PM CDT FRI JUL 26 2013 WIZ010>013-018>021-073-262200- FLORENCE-FOREST-LANGLADE-LINCOLN-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY- 439 PM CDT FRI JUL 26 2013 ...THUNDERSTORMS OVER NORTHERN WISCONSIN... AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS OVER THE NORTHWOODS. THE STORMS WERE PRODUCING GUSTY WINDS...BRIEF HEAVY RAIN...AND PEA SIZE HAIL...AND WERE MOVING SOUTHEAST AT 25 MPH. THE STORMS WILL CONTINUE TO PRODUCE SMALL HAIL...WINDS OVER 30 MPH...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS LATE THIS AFTERNOON. JKL
Special weather statement, Jul 26, 5:13 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 513 PM CDT FRI JUL 26 2013 WIZ013-020-021-031-073-074-262345- MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 513 PM CDT FRI JUL 26 2013 ...LINE OF STRONG THUNDERSTORMS MOVING THROUGH FAR NORTHEAST WISCONSIN... AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 5 MILES EAST OF IRON MOUNTAIN TO THE TOWN OF MOUNTAIN TO 5 MILES NORTHWEST OF NEOPIT... MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NEOPIT... HIGH FALLS RESERVOIR... BEECHER... ATHELSTANE... AMBERG... CEDARVILLE... BREED... WHITE POTATO LAKE... HAYES... WAUSAUKEE... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Special weather statement, Jul 26, 6:16 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 616 PM CDT FRI JUL 26 2013 WIZ020-021-031-037-073-074-270015- MENOMINEE-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA- 616 PM CDT FRI JUL 26 2013 ...LINE OF THUNDERSTORMS MOVING OVER FAR NORTHEAST WISCONSIN... AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES NORTH OF MARINETTE TO 20 MILES NORTH OF MARINETTE TO 13 MILES NORTHEAST OF SHAWANO TO 10 MILES WEST OF SHAWANO...MOVING SOUTHEAST AT 20 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... POUND BY 620 PM CDT... GILLETT BY 625 PM CDT... SHAWANO BY 630 PM CDT... NAVARINO WILDLIFE AREA BY 705 PM CDT... MARINETTE BY 710 PM CDT... OCONTO BY 715 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Special weather statement, Jul 26, 7:11 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 711 PM CDT FRI JUL 26 2013 WIZ022-031-038>040-073-074-270115- BROWN-DOOR-KEWAUNEE-OUTAGAMIE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 711 PM CDT FRI JUL 26 2013 ...LINE OF STRONG THUNDERSTORMS MOVING INTO EAST-CENTRAL WISCONSIN... AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF MARINETTE TO 17 MILES NORTHWEST OF GREEN BAY TO 21 MILES WEST OF GREEN BAY...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... EGG HARBOR AND EPHRAIM BY 745 PM CDT... ASHWAUBENON BY 735 PM CDT... DOWNTOWN GREEN BAY BY 750 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Local storm report, Jul 26, 7:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
722 PM CDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 2 NNW SOBIESKI 44.74N 88.08W
07/26/2013 E1.00 INCH OCONTO WI LAW ENFORCEMENT
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:25 PM CDT | Special Marine Warning | GRB | 50 min | |
| Jul 26, 8:28 PM CDT | Special Marine Warning | GRB | 62 min | |
| Jul 26, 8:51 PM CDT | Special Marine Warning | GRB | 54 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.